| Model Number |
IPN055290 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Intra-Abdominal Hemorrhage (4479)
| Date of Event |
10/29/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
Event or Problem Description
Reported issue: lap chole went normal, no issues occluding vessels and dividing.Post op patient came back with blood in the abdomen.Surgeon coud not be 100% sure it was the cystic artery but believes that is where the bleeding came from the clip breaking/falling off.Believes the vesolok is more brittle and does not have the same tactile closure as hemolok.The patient's condition was reported as fine.
Additional Manufacturer Narrative
(b)(4).The customer returned one unopened representative sample of 51114v vlock ml clip 6/cart 14/box for investigation.No broken clip or clip applier was returned.The returned sample was visually examined with and without magnification.No defects or anomalies were observed.Functional inspection was performed on the returned clips.A lab inventory clip applier was used.All clips were able to properly load into the jaws of the applier and were successfully applied to over-stressed surgical tubing without detaching.It is possible that the reported issue was caused by using damaged/misaligned appliers, but this could not be confirmed since the appliers were not returned for investigation.No functional issues were found with the returned clips.The finished goods dhr was reviewed.Per the dhr, lot number: 228044 of product 51114v vlock ml clip 6/cart 14/box was manufactured on 16mar2022.A total of (b)(4) units were manufactured.The lot was released on 08apr2022.Dhr investigation did not show issues related to complaint.The ifu for this product, 15-lb-00287 rev.00, was reviewed as a part of this complaint investigation.The ifu states, "manual-load applier/remover jaws are delicate and can easily become damaged, as can some other applier/remover components.Mishandling of applier/removers may result in improper load and/or closure of the jaws.Appropriate care, cleaning, lubrication and maintenance are important to ensure proper function.Please examine the applier/remover before each surgery for potential damage." a corrective action is not required at this time as there were no functional issues found with the returned representative sample.The reported complaint of "broken/detached parts - clip - hinge" could not be confirmed.One representative cartridge was returned.Upon functional inspection, the clips could be loaded into the jaws of a lab inventory applier and were able to properly close onto over-stressed surgical tubing with no issues.A dhr review was performed with no evidence to suggest a manufacturing related issue.Since there were no functional issues with the returned clips, the complaint cannot be confirmed.Teleflex will continue to monitor and trend on complaints of this nature.
Event or Problem Description
Reported issue: lap chole went normal, no issues occluding vessels and dividing.Post op patient came back with blood in the abdomen.Surgeon could not be 100% sure it was the cystic artery but believes that is where the bleeding came from the clip breaking/falling off.Believes the vesolok is more brittle and does not have the same tactile closure as hemolok.The patient's condition was reported as fine.